# SDR JBXA000304

- Difficulty date: July 9, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N581ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7303
- Aircraft time: 5,436 hours, 4,709 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND 14TH STAGE DUCT WARNING CAME ON AFTER T/O.  FERRIED AIRCRAFT BACK TO RDU.  INSPECTED AND TROUBLESHOT 14TH STAGE SYSTEM AND FOUND PYLON SENSING ELEMENT DAMAGED.  REMOVED AND REPLACED PYLON SENSING ELEMENT IAW CRJ AMM 36-21-04.  PERFORMED ALL OPS CHECKS IAW CRJ AMM 36-21-00.  ALL OPS CHECKS GOOD.
